Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Non-Smirnov domains
HTML articles powered by AMS MathViewer

by Knut ├śyma PDF
Proc. Amer. Math. Soc. 123 (1995), 1425-1429 Request permission


If $\Omega$ is a Jordan domain, a small perturbation of the boundary gives a non-Smirnov domain.
  • E. F. Collingwood and A. J. Lohwater, The theory of cluster sets, Cambridge Tracts in Mathematics and Mathematical Physics, No. 56, Cambridge University Press, Cambridge, 1966. MR 0231999, DOI 10.1017/CBO9780511566134
  • Peter L. Duren, Theory of $H^{p}$ spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • P. L. Duren, H. S. Shapiro, and A. L. Shields, Singular measures and domains not of Smirnov type, Duke Math. J. 33 (1966), 247ÔÇô254. MR 199359, DOI 10.1215/S0012-7094-66-03328-X
  • John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. MR 628971
  • M. W. Keldysh and M. A. Lavrentiev, Sur la repr├ęsentation conforme des domaines limit├ęs par des courbes rectifiables, Ann. Sci. ├ëcole Norm. Sup. 54 (1937), 1-38.
  • I. I. Priwalow, Randeigenschaften analytischer Funktionen, Hochschulb├╝cher f├╝r Mathematik, Band 25, VEB Deutscher Verlag der Wissenschaften, Berlin, 1956 (German). Zweite, unter Redaktion von A. I. Markuschewitsch ├╝berarbeitete und erg├Ąnzte Auflage. MR 0083565
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C20
  • Retrieve articles in all journals with MSC: 30C20
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1425-1429
  • MSC: Primary 30C20
  • DOI:
  • MathSciNet review: 1264827